English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 91280/121421 (75%)
Visitors : 25374308      Online Users : 164
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/77990
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/77990

    Title: Positive solutions of nonlinear elliptic equations
    Authors: Wang, S.P.
    Yeh, C.C.
    Wong, F.H.
    Contributors: 應數系
    Keywords: Nonlinear;Elliptic;Solution;Subsolution;Supersolution;Schauder fixed point theorem
    Date: 2008-03
    Issue Date: 2015-08-24 16:01:38 (UTC+8)
    Abstract: This work deals with the existence of positive solutions of convection–diffusion equations Δu+f(x,u,∇u)=0Δu+f(x,u,∇u)=0 in an exterior domain of Rn(n≥3)Rn(n≥3).
    Relation: Applied Mathematics Letters, 21(3), 298-302
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.aml.2007.02.026
    DOI: 10.1016/j.aml.2007.02.026
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    298-302.pdf159KbAdobe PDF345View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback